# SDR COMA0160986

- Difficulty date: December 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 10,102 hours, 10,360 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 300013000002
- Part serial: 1935
- Condition: Malfunctioned
- Location: R/H
- Part time: 1,405 hours, 1,453 cycles
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5791 R/H ENGINE COWL ANTI ICE CAUTION MESSAGE.REPLACED THE COWL ANTI ICE VALVE
